# SDR UF6A980710

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- Engine: Pwa PW126A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 7857194
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 10,029 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SBN - FLT 5764 - AFTER TAKEOFF, WHEN BLEEDS ARE SELECTED ON NR 1 ENGINE, TORQUE DROPPED TO 70 PERCEN, NL 92 PERCENT, NH 90 PERCENT.  MAINTENANCE REMOVED AND REPLACED NR 1 HP BLEED VALVE.  SYSTEM OPS CHECKED GOOD.  (M)
